Discussions By Condition: Nerve conditions

Wrong Amount ministered through IV

Posted In: Nerve conditions 1 Replies
  • Posted By: Anonymous
  • June 13, 2007
  • 10:58 PM

Just wondering was my daughter in law given too much of medication name Phenergan. She had all of the symptoms of the neurological(Nerves). Doctor orderd 12.5mg intrav but report said she was given 12.5gms. Never regain conscious.

Reply Flag this Discussion

1 Replies:

  • That would have been quite a horrible mistake. Here's a page that talks about Phenergan overdose. http://www.rxlist.com/cgi/generic/prometh_od.htm
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?